Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An integral generalization
of the $q$-binomial theorem and an application

Author: Yunkang Liu
Journal: Proc. Amer. Math. Soc. 124 (1996), 165-168
MSC (1991): Primary 33D99; Secondary 45J05
MathSciNet review: 1307548
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An integral identity which generalizes the $q$-binomial theorem is presented. This identity is used to determine the exponential expansion of the solution of an integro-differential equation.

References [Enhancements On Off] (What's this?)

  • 1 G. Gasper and M. Rahman, Basic hypergeometric series, Cambridge Univ. Press, Cambridge, 1990.MR 91d:33034
  • 2 A. Iserles, On the generalized pantograph functional-differential equation, European J. Appl. Math. 4 (1993), 1--38.MR 94f:34127
  • 3 A. Iserles and Y. Liu, On pantograph integro-differential equations, J. Integral Equations Appl. 6 (1994), 213--237.MR 95g:45008

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 33D99, 45J05

Retrieve articles in all journals with MSC (1991): 33D99, 45J05

Additional Information

Yunkang Liu
Affiliation: Department of Applied Mathematics and Theoretical Physics University of Cambridge Silver Street Cambridge, CB3 9EW England

Received by editor(s): July 25, 1994
Communicated by: Hal L. Smith
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society